MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately five years post initial left tka, the 73 y/o female patient returned to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.Therefore, the patient underwent poly tibial insert swap and patella implant swap.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation as the implants were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products: optetrak 3 peg patella 29mm cemented (cat# 200-02-29 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01603.The following sections were corrected: b5.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient had a left total knee arthroplasty, approximately 4 years, 10 months after initial implant the patient had a revision surgery.Revision operative report postoperative diagnosis: failed left total knee.Patella was revised to an optetrak 3 peg patella, 32 mm diameter and a truliant polyethylene liner was placed.Patient experienced pain and swelling, imaging was consistent with possible symptomatic polyethylene wear.The polyethylene was removed and showed oxidation and mild wear.There was no loosening noted with impaction.Patient was then woken from sedation and transferred to recovery in stable condition.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10 concomitants: 5486082 02-010-03-0230 - logic cr femoral cem, left, sz 3.5567501 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty, approximately 4 years, 10 months after initial implant the patient had a revision surgery.Revision operative report postoperative diagnosis: failed left total knee.Patella was revised to an optetrak 3 peg patella, 32 mm diameter and a truliant polyethylene liner was placed.Patient experienced pain, imaging was consistent with possible symptomatic polyethylene wear.The polyethylene was removed and showed oxidation and mild wear.There was no loosening noted with impaction.Patient was then woken from sedation and transferred to recovery in stable condition.There was no other patient/medical information provided.No x-rays or images were provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e.The reason for the reported revision cannot be confirmed from the provided image but may be due to joint instability, prosthesis wear, or the inclusion of the polyethylene insert in the packaging recall.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the im-plants, or improper positioning or alignment of the prosthesis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key17586623
Report Number1038671-2023-01996
Device Sequence Number12023255
Product Code JWH
UDI-Device Identifier10885862230430
UDI-Public10885862230430
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2022
Device Model NumberN/A
Device Catalogue Number02-012-51-3015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer03/17/2025
03/17/2025
09/18/2025
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date03/18/2025
03/18/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTETRAK LOGIC FEMORAL COMPONENT CR CEMENTED SZ 3; OPTETRAK LOGIC FIT TIBIAL TRAY CEMENTED SZ 3F/3T
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight99 KG